# SDR AALA202303151713

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 38,421 hours, 4,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Part serial: 0489
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 38,112 hours, 4,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPLACED R1 SLIDE PER OPERATIONS CHECK FAILURE.
